Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Migraleve Pink's double action formula provides powerful relief of the headache and nausea associated with migraine.
Migraleve Pink contains two painkillers and an antihistamine used to treat nausea and prevent vomiting.
It is designed to be taken at the first sign of a migraine to prevent it from fully developing.
Warnings and Precautions
Do take with any other products containing Paracetamol
Not suitable for use by children under the age of 10.
Do not use if:
You are allergic to paracetamol, codeine, buclizine, or any of the other ingredients these tablets contain.
You have not had your migraines diagnosed by a doctor
You are under the age of 18 and have had tonsils or adenoids removed for obstructive sleep apnoea syndrome
You have recently developed shallow breathing
You have an obstructed bowel or your bowel does not work properly
You have a head injury or raised pressure in your skull
You know that you metabolise codeine into morphine very rapidly
You are breastfeeding
Speak to your GP or pharmacist before use if:
You are pregnant
Especially if you are taking:
Metoclopramide or domperidone
Cholestyramine (treats high cholesterol)
Depression medication or have taken them within the past 2 weeks, e.g. moclobemide, phenelzine, tranylcypromine, selegiline
Anticoagulants (blood thinners) e.g. warfarin
Anticonvulsants (treats epilepsy) e.g. carbamazepine, phenytoin, fosphenytoin, phenobarbital, primidone
Antimuscarinic drugs (used before surgery and to treat some eye and bowel conditions) e.g. atropine
Drugs used to decrease anxiety or help you to sleep, e.g. benzodiazepines, barbiturates
Antidepressants, e.g. tricyclic antidepressants
Drugs used for mental conditions causing delusions or hallucinations, e.g. phenothiazines
Products similar to codeine, e.g. tramadol, morphine
Active ingredients in each MIGRALEVE Pink tablet: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.
Other ingredients: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).
Over 14 years: 2 tablets swallowed immediately it is known that a migraine attack has started or is imminent.
Maximum 2 tablets in 24 hours.
10-14 years: 1 tablet at onset. Maximum 1 tablet in 24 hours.
Under 10 years: not recommended.
If the migraine continues then you should switch to Migraleve Yellow.
Possible side effects:
Feeling sick or being sick
Flushing of the face
If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.
If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery